# SDR ASOA201801267003

- Difficulty date: January 6, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001002
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT TYS, THE NR 2 ENGINE FWD PYLON UPR LINKAGE FITTING WAS FOUND CRACKED.  THE CRACK MEASURED .20" IN LENGTH LOCATED ALONG THE INNER FLANGE, NEAR THE WEB RADIUS.  REPLACED UPR FWD YOKE FITTING FOR THE NR 2 ENGINE.
